# SDR EIA2007127

- Difficulty date: June 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 113,653 hours, 27,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 19443
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT UPPER DECK LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY, OPS CHECKED NORMAL IAW 33-51-07.
